# SDR JJBA20251010039

- Difficulty date: October 3, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFI EXT, SKIN UNDER ANTENNA BTW FR 70-68 AND STR 21R-21L FOUND CORRODED. REPAIR DOUBLER ON RFI LOWER SKIN, BTW FR 68-69 AND BTW 21L-21R
